Alert archive / Nebraska / Winter Storm Warnings in 2024

Winter Storm Warning 3, NWS North Platte, NE

March 7, 20248 counties in Nebraska

NWS North Platte, NE issued this winter storm warning at Mar 7, 2024, 1:30 AM MST for 8 counties in Nebraska. It took effect at Mar 7, 2024, 5:00 AM MST. It was in force for 24 hr. 12 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 7, 2024, 1:30 AM MST (08:30 UTC)
In effect from
Mar 7, 2024, 5:00 AM MST
Expired
Mar 8, 2024, 4:56 AM MST
In force
24 hr
Issued by
NWS North Platte, NE

Counties Arthur County, NE, Chase County, NE, Deuel County, NE, Garden County, NE, Keith County, NE, Lincoln County, NE, McPherson County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 124 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 4:07 PM MSTSNOW 10Big Springs, NE
Mar 7, 8:50 PM MSTSNOW 153 Nw North Platte, NE
Mar 7, 8:50 PM MSTSNOW 153 Nw North Platte, NE
Mar 7, 8:54 PM MSTSNOW 14.51 W North Platte, NEMeasured in an open area in several spots.
Mar 7, 8:58 PM MSTSNOW 11.23 Ene North Platte, NE
Mar 7, 10:14 PM MSTSNOW 173 Nw North Platte, NE
Mar 7, 10:14 PM MSTSNOW 173 Nw North Platte, NE
Mar 7, 11:00 PM MSTSNOW 14.63 Ene North Platte, NE6 hour total. Still snowing at time of observation.
Mar 8, 4:12 AM MSTSNOW 1213 Sw Stapleton, NE
Mar 8, 4:12 AM MSTSNOW 1213 Sw Stapleton, NE
Mar 8, 5:00 AM MSTSNOW 5.7Brady, NEStill snowing lightly at time of report.
Mar 8, 5:00 AM MSTSNOW 17.44 E North Platte, NEEvent total snow through 6am CST. Still snowing at time of observation.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2024-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2024-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2229 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

064 
WWUS43 KLBF 070830
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
230 AM CST Thu Mar 7 2024

NEZ022-035-036-056>059-069-081200-
/O.UPG.KLBF.WW.Y.0009.240307T1200Z-240308T1200Z/
/O.NEW.KLBF.WS.W.0003.240307T1200Z-240308T1200Z/
Garden-Arthur-McPherson-Deuel-Keith-Perkins-Lincoln-Chase-
Including the cities of Oshkosh, Lewellen, Arthur, Tryon, 
Ringgold, Chappell, Big Springs, Ogallala, Paxton, Grant, 
North Platte, Champion, Enders, Imperial, and Wauneta
230 AM CST Thu Mar 7 2024 /130 AM MST Thu Mar 7 2024/

...WINTER STORM WARNING IN EFFECT FROM 6 AM CST /5 AM MST/ THIS
MORNING TO 6 AM CST /5 AM MST/ FRIDAY...

* WHAT...Heavy snow expected with freezing rain possible. Total
  snow accumulations of 4 to 8 inches with locally higher amounts 
  and ice accumulations of a light glaze.

* WHERE...Portions of panhandle, southwest and west central 
  Nebraska.

* WHEN...From 6 AM CST /5 AM MST/ this morning to 6 AM CST /5 AM 
  MST/ Friday.

* IMPACTS...Travel could be very difficult. The hazardous
  conditions will impact the morning and evening commute.

* ADDITIONAL DETAILS...Intense snow rates will lead to rapidly 
  changing conditions and significant visibility reductions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ026-071-081200-
/O.EXA.KLBF.WW.Y.0009.240307T1200Z-240308T1200Z/
Blaine-Frontier-
Including the cities of Dunning, Purdum, Brewster, Curtis, 
Eustis, and Maywood
230 AM CST Thu Mar 7 2024

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO
6 AM CST FRIDAY...

* WHAT...Snow expected with freezing rain possible. Total snow
  accumulations of 1 to 3 inches with locally higher amounts and 
  ice accumulations of a light glaze.

* WHERE...Blaine and Frontier Counties.

* WHEN...From 6 AM this morning to 6 AM CST Friday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ004-023>025-037-038-070-094-081200-
/O.CON.KLBF.WW.Y.0009.240307T1200Z-240308T1200Z/
Sheridan-Grant-Hooker-Thomas-Logan-Custer-Hayes-Western Cherry-
Including the cities of Gordon, Rushville, Hyannis, Mullen, 
Thedford, Halsey, Stapleton, Broken Bow, Hayes Center, Cody, Eli,
Merriman, and Kilgore
230 AM CST Thu Mar 7 2024 /130 AM MST Thu Mar 7 2024/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM CST /5 AM
MST/ THIS MORNING TO 6 AM CST /5 AM MST/ FRIDAY...

* WHAT...Snow expected with freezing rain possible. Total snow
  accumulations of 1 to 3 inches with locally higher amounts and 
  ice accumulations of a light glaze.

* WHERE...Portions of central, north central, panhandle, 
  southwest and west central Nebraska.

* WHEN...From 6 AM CST /5 AM MST/ this morning to 6 AM CST /5 AM 
  MST/ Friday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
3 follow-up statements
338 
WWUS43 KLBF 072022
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
222 PM CST Thu Mar 7 2024

NEZ004-094-072130-
/O.CAN.KLBF.WW.Y.0009.000000T0000Z-240308T1200Z/
Sheridan-Western Cherry-
Including the cities of Gordon, Rushville, Cody, Eli, Merriman, 
and Kilgore
122 PM MST Thu Mar 7 2024

...WINTER WEATHER ADVISORY IS CANCELLED...

The threat of accumulating snow and hazardous travel has ended in
this area. The Winter Weather Advisory has been cancelled in this
area. 

$$

NEZ022-035-036-056>059-069-081430-
/O.EXT.KLBF.WS.W.0003.000000T0000Z-240308T1500Z/
Garden-Arthur-McPherson-Deuel-Keith-Perkins-Lincoln-Chase-
Including the cities of Oshkosh, Lewellen, Arthur, Tryon, 
Ringgold, Chappell, Big Springs, Ogallala, Paxton, Grant, 
North Platte, Champion, Enders, Imperial, and Wauneta
222 PM CST Thu Mar 7 2024 /122 PM MST Thu Mar 7 2024/

...WINTER STORM WARNING NOW IN EFFECT UNTIL 9 AM CST /8 AM MST/
FRIDAY...

* WHAT...Heavy snow. Additional snow accumulations of 1 to 6
  inches with storm total snowfall of between 4 and 9 inches.

* WHERE...Portions of the panhandle, southwest and west central 
  Nebraska.

* WHEN...Until 9 AM CST /8 AM MST/ Friday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

* ADDITIONAL DETAILS...Intense snow rates will lead to rapidly
  changing conditions and significant visibility reductions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ037-038-070-071-081430-
/O.EXT.KLBF.WW.Y.0009.000000T0000Z-240308T1500Z/
Logan-Custer-Hayes-Frontier-
Including the cities of Stapleton, Broken Bow, Hayes Center, 
Curtis, Eustis, and Maywood
222 PM CST Thu Mar 7 2024

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 AM CST FRIDAY...

* WHAT...Snow. Additional snow accumulations of 1 to 3 inches with
  storm total snowfall of 2 to 5 inches. 

* WHERE...Logan, Custer, Hayes and Frontier Counties.

* WHEN...Until 9 AM CST Friday.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the morning or evening commute.

* ADDITIONAL DETAILS...Intense snow rates may lead to locally
  higher snowfall amounts in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ023>026-081200-
/O.CON.KLBF.WW.Y.0009.000000T0000Z-240308T1200Z/
Grant-Hooker-Thomas-Blaine-
Including the cities of Hyannis, Mullen, Thedford, Halsey, 
Dunning, Purdum, and Brewster
222 PM CST Thu Mar 7 2024 /122 PM MST Thu Mar 7 2024/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM
MST/ FRIDAY...

* WHAT...Snow. Additional snow accumulations of up to two inches.

* WHERE...Grant, Hooker, Thomas and Blaine Counties.

* WHEN...Until 6 AM CST /5 AM MST/ Friday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
298 
WWUS43 KLBF 080728
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
128 AM CST Fri Mar 8 2024

NEZ022-035-056-081200-
/O.CAN.KLBF.WS.W.0003.000000T0000Z-240308T1500Z/
/O.EXA.KLBF.WW.Y.0009.000000T0000Z-240308T1200Z/
Garden-Arthur-Deuel-
Including the cities of Oshkosh, Lewellen, Arthur, Chappell, 
and Big Springs
1228 AM MST Fri Mar 8 2024

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM MST EARLY THIS
MORNING...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Additional snow accumulations of up to one inch.

* WHERE...Garden, Arthur and Deuel Counties.

* WHEN...Until 5 AM MST early this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ036-057>059-069-081500-
/O.CON.KLBF.WS.W.0003.000000T0000Z-240308T1500Z/
McPherson-Keith-Perkins-Lincoln-Chase-
Including the cities of Tryon, Ringgold, Ogallala, Paxton, Grant,
North Platte, Champion, Enders, Imperial, and Wauneta
128 AM CST Fri Mar 8 2024 /1228 AM MST Fri Mar 8 2024/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST /8 AM
MST/ THIS MORNING...

* WHAT...Additional snow accumulations of 1 to 3 inches.

* WHERE...McPherson, Keith, Perkins, Lincoln and Chase Counties.

* WHEN...Until 9 AM CST /8 AM MST/ this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ023>026-081200-
/O.CON.KLBF.WW.Y.0009.000000T0000Z-240308T1200Z/
Grant-Hooker-Thomas-Blaine-
Including the cities of Hyannis, Mullen, Thedford, Halsey, 
Dunning, Purdum, and Brewster
128 AM CST Fri Mar 8 2024 /1228 AM MST Fri Mar 8 2024/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM
MST/ EARLY THIS MORNING...

* WHAT...Additional snow accumulations of up to one inch.

* WHERE...Grant, Hooker, Thomas and Blaine Counties.

* WHEN...Until 6 AM CST /5 AM MST/ early this morning.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ037-038-070-071-081500-
/O.CON.KLBF.WW.Y.0009.000000T0000Z-240308T1500Z/
Logan-Custer-Hayes-Frontier-
Including the cities of Stapleton, Broken Bow, Hayes Center, 
Curtis, Eustis, and Maywood
128 AM CST Fri Mar 8 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Additional snow accumulations of 1 to 3 inches.

* WHERE...Logan, Custer, Hayes and Frontier Counties.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Plan on slippery road conditions. Patchy blowing snow
  could significantly reduce visibility. The hazardous conditions
  could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
925 
WWUS43 KLBF 081156
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
556 AM CST Fri Mar 8 2024

NEZ036-057>059-069-081500-
/O.CAN.KLBF.WS.W.0003.000000T0000Z-240308T1500Z/
/O.EXA.KLBF.WW.Y.0009.000000T0000Z-240308T1500Z/
McPherson-Keith-Perkins-Lincoln-Chase-
Including the cities of Tryon, Ringgold, Ogallala, Paxton, Grant,
North Platte, Champion, Enders, Imperial, and Wauneta
556 AM CST Fri Mar 8 2024 /456 AM MST Fri Mar 8 2024/

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM CST /8 AM MST/
THIS MORNING...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Additional snow accumulations of up to one inch.

* WHERE...McPherson, Keith, Perkins, Lincoln and Chase Counties.

* WHEN...Until 9 AM CST /8 AM MST/ this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ022>026-035-056-081300-
/O.EXP.KLBF.WW.Y.0009.000000T0000Z-240308T1200Z/
Garden-Grant-Hooker-Thomas-Blaine-Arthur-Deuel-
Including the cities of Oshkosh, Lewellen, Hyannis, Mullen, 
Thedford, Halsey, Dunning, Purdum, Brewster, Arthur, Chappell, 
and Big Springs
556 AM CST Fri Mar 8 2024 /456 AM MST Fri Mar 8 2024/

...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 AM CST /5 AM MST/
EARLY THIS MORNING...

The threat for widespread accumulating snowfall has ended this
morning. However, roadways remain snow covered and slick across
the area. Use extreme caution if you must travel this morning!

$$

NEZ037-038-070-071-081500-
/O.CON.KLBF.WW.Y.0009.000000T0000Z-240308T1500Z/
Logan-Custer-Hayes-Frontier-
Including the cities of Stapleton, Broken Bow, Hayes Center, 
Curtis, Eustis, and Maywood
556 AM CST Fri Mar 8 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Additional snow accumulations of one to two inches.

* WHERE...Logan, Custer, Hayes and Frontier Counties.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this winter storm warning went out at Mar 6, 9:38 PM MST, 3 hours 52 minutes earlier. Its key messages:

  • * Wintry weather returns tonight lasting through Friday morning with rain, freezing drizzle/rain, and snow all possible with the greatest potential for accumulating snow across southwest Nebraska where up to 4 inches or more could fall. * By Friday afternoon, dry conditions and a return to warmer temperatures in the upper 50s to mid 60s are expected by the end of the weekend lasting through the middle of next week. * Light precipitation is possible next Wednesday however, confidence remains low in track and timing.
Area forecast discussion, Mar 6, 9:38 PM MST, 3 hours 52 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1038 PM CST Wed Mar 6 2024

.KEY MESSAGES...

* Wintry weather returns tonight lasting through Friday morning with
  rain, freezing drizzle/rain, and snow all possible with the
  greatest potential for accumulating snow across southwest
  Nebraska where up to 4 inches or more could fall.

* By Friday afternoon, dry conditions and a return to warmer
  temperatures in the upper 50s to mid 60s are expected by the end
  of the weekend lasting through the middle of next week.

* Light precipitation is possible next Wednesday however,
  confidence remains low in track and timing.

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 348 PM CST Wed Mar 6 2024

Active weather returns to the region tonight lasting through Friday
morning. A cold front will drag across Nebraska overnight bringing
precipitation to the region. While model consistency is still low in
timing and track of this system, current thinking is that
precipitation will start off as all rain this evening across
northwest Nebraska. Current radar imagery is already indicating some
light precipitation moving into that area, but area highway cameras
show little in the way of anything actually hitting the ground yet.
As the front pushes south and east through the overnight hours,
colder air will usher in behind changing precipitation to a
rain/snow mix and freezing rain before eventually switching over to
all snow. Models are a bit uncertain in regards to the freezing
rain/drizzle potential, but some hi-res model soundings show enough
low-level boundary layer support for a brief change over to freezing
rain as the colder air pushes in and rapidly cools the environment.
Latest probabilities show the potential for freezing rain to be in
the 30 to 50 percentile range mainly along and north of a Grant to
North Platte  to Taylor line mainly between 3am tonight and 9am
Thursday morning. While these aren't the best probabilities, enough
confidence exists to add it to the forecast at this time. Even if
the area only receives a glaze of ice, with snow falling on top
after the glaze, area roadways and surfaces will become hazardous.

Heading into Thursday, the boundary layer becomes unsupportive for
freezing rain and rain, a rain/snow mix, or all snow become the
primary p-type. While colder air continues to advance from the
northwest, temperatures will also begin to warm due to diurnal
heating, keeping precipitation type at an almost stand-still. The
cut-off will generally be along a line from Imperial to North Platte
to O'Neill where a rain/snow mix will be observed. North of this
line, all snow; south of the line, all rain. This line will not
advance southward until after sunset, and daytime heating comes to
an end.

Thursday night, the snow will continue to fall throughout the region
through the night. Some concern still exists on snowfall rates and
snow ratios. There is some indication that rates up to 3 inches
could be possible. While not entirely out of the question, current
thinking is that it will be closer to 1 to 2 inches per hour. And
for snow ratios, general consensus is 10:1 ratios will be observed
initially as rain transitions over to snow. Further in the event,
14:1 ratios are possible. Overall though, this event will be have
wetter and heavier snowflakes which will keep the blowing/drifting
snow potential to a minimum.

There is also the potential for some convective nature in the snow
or deformation bands which may lead to pockets of higher snowfall.
Where these bands/pockets will line up is unknown at this time, but
a slight shift in where the precipitation will fall, could result in
some dramatic changes in snowfall totals. At this time, heaviest
snowfall totals will generally be in the 2 to 4 inch range with
locally higher amounts across extreme southwest Nebraska (mainly
over Deuel and Sheridan counties). Lesser amounts of 1 to 2 inches
are expected elsewhere in the advisory area. Be aware, if model
trends continue to shift south and east, this area of heaviest
snowfall will also shift to the east and south (to Lincoln, Hayes,
Chase counties).

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 348 PM CST Wed Mar 6 2024

Snow will gradually move out of the area Friday morning after
sunrise. Any lingering snow showers will quickly dissipate resulting
in little to no additional accumulations between 6am and Noon.
Quieter and dry weather returns on Friday afternoon as upper level
ridging slowly returns across the central US. This quiet weather
patten is expected to stick around through the remainder of the
extended period with a gradual return to warmer temperatures.
Continued warm air advection into the region will allow for surface
highs to rise back into the upper 50s to mid 60s by Sunday with lows
in the low to mid 30s which will last through the middle of next
week.

The next potential system to bring some precipitation will arrive on
Wednesday. Confidence in precipitation potential is low at this time
as it's still a week out and considering there is still some model
uncertainty regarding timing and track, not much more than a brief
mention has been put into the the forecast during this forecast
cycle. Will continue to monitor this as the environment gets better
sampled and the models get a better handle on it through the
beginning of next week.

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 1034 PM CST Wed Mar 6 2024

Conditions will deteriorate across western and north central
Nebraska as a storm system crosses the area. A cold frontal
passage has shifted winds to the northeast and those winds will
become gusty on Thursday. In addition, areas of MVFR ceilings
and precipitation are expected through the day Thursday.
Conditions improve late Thursday night.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 6 AM CST /5 AM MST/ Thursday to 6
AM CST /5 AM MST/ Friday for NEZ004-022>025-035>038-056>059-
069-070-094.

&&

SHORT TERM...Kulik
LONG TERM...Kulik
AVIATION...Taylor
Hazardous weather outlook, Mar 6, 2:56 PM MST, 10 hours 34 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service North Platte NE
356 PM CST Wed Mar 6 2024

NEZ004>010-022>029-035>038-056>059-069>071-094-072200-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
356 PM CST Wed Mar 6 2024 /256 PM MST Wed Mar 6 2024/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Tonight.

Periods of light rain changing to freezing rain and snow are possible
overnight affecting parts of the western Sandhills.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Rain changing to snow is likely across parts of western and south
central Nebraska Thursday and Thursday night. Periods of freezing
rain may produce a light glaze in some areas. A Winter Weather
advisory is in effect for this event. Please see the latest
forecast and winter weather bulletin for details in your area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Winter Storm Warnings in Nebraska, 2024Every winter storm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.